# SDR P5CA9801076

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY GEAR SHOCK STRUT SURFACE CORROSION AT FORWARD FACE OF SHOCK STRUT.  CORROSION REMOVED PER SRM 51-10-01.  SHOT PEENING CARRIED OUT PER OHM 20-10-03.  STYLUS CADMIUM PLATING APPLED PER OHM 32-10-21.
